Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 741696, 23 pages
Research Article

Admissibility for Nonuniform Contraction and Dichotomy

Department of Mathematics, College of Science, Hohai University, Nanjing, Jiangsu 210098, China

Received 4 October 2012; Accepted 27 November 2012

Academic Editor: Juntao Sun

Copyright © 2012 Yongxin Jiang and Fang-fang Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Mihai Gabriel Babuţia, Mihail Megan, and Ioan-Lucian Popa, “On ()-Dichotomies for Nonautonomous Linear Difference Equations in Banach Spaces,” International Journal of Differential Equations, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Yongxin Jiang, Can Zhang, and Zhaosheng Feng, “A Perron-type theorem for nonautonomous differential equations with different growth rates,” Discrete and Continuous Dynamical Systems - Series S, vol. 10, no. 5, pp. 995–1008, 2017. View at Publisher · View at Google Scholar